Reliable control of nonlinear systems

Yew-Wen Liang, Der-Cherng Liaw, Ti Chung Lee

Research output: Contribution to journalArticlepeer-review

112 Scopus citations

Abstract

In this paper, we extend Veillete's results (1995) to the study of reliable linear-quadratic regulator problem for nonlinear systems. This is achieved by employing the Hamilton-Jacobi inequality in the nonlinear case instead of algebraic Riccati equation in the linear one. The proposed state-feedback controllers are shown to be able to tolerate the outage of actuators within a prespecified subset of actuators. Both the gain margins of guaranteeing system stability and retaining a performance bound are estimated.

Original languageEnglish
Pages (from-to)706-710
Number of pages5
JournalIEEE Transactions on Automatic Control
Volume45
Issue number4
DOIs
StatePublished - 1 Apr 2000

Fingerprint Dive into the research topics of 'Reliable control of nonlinear systems'. Together they form a unique fingerprint.

Cite this